Ezzel az azonosítóval hivatkozhat erre a dokumentumra forrásmegjelölésben vagy hiperhivatkozás esetén: http://dspace.msu.edu.ua:8080/jspui/handle/123456789/9160
Összes dokumentumadat
DC mezőÉrtékNyelv
dc.contributor.authorPahirya, M. M.-
dc.contributor.authorПагіря, Михайло Михайлович-
dc.date.accessioned2022-10-10T10:57:22Z-
dc.date.available2022-10-10T10:57:22Z-
dc.date.issued2022-
dc.identifier.urihttp://dspace.msu.edu.ua:8080/jspui/handle/123456789/9160-
dc.descriptionPahirya, M. M. On Zeros of the Numerator and Denominator Polynomials of Thiele's Continued Fraction / M. M. Pahirya // Ukrainian Mathematical Journal. - Vol. 74, No. 1, June, 2022. - Р. 131-141uk_UA
dc.description.abstractWe prove that the polynomials of canonical numerators and denominators of the interpolation and approximation convergents of Thiele's continued fractions have no common zeros. It is shown that the convergents of Thiele's continued fraction form a staircase sequence of normal Pade approximants. The region containing zeros of the denominator polynomial of the convergent of Thiele's continued fraction is also determined.uk_UA
dc.language.isootheruk_UA
dc.titleOn Zeros of the Numerator and Denominator Polynomials of Thiele's Continued Fractionuk_UA
dc.typeArticleuk_UA
Ebben a gyűjteményben:Статті

Fájlok a dokumentumban:
Fájl Leírás MéretFormátum 
Zeros_ of _the_ Numerator_ and _Denominator_ Polynomials_ of _Thiele's _Continued_ Fraction.pdfOn Zeros of the Numerator and Denominator Polynomials of Thiele's Continued Fraction600.91 kBAdobe PDFMegtekintés/Megnyitás


Minden dokumentum, ami a DSpace rendszerben szerepel, szerzői jogokkal védett. Minden jog fenntartva!